On the exterior Dirichlet problem for Δu-u+f(x,u)=0
Rendiconti del Seminario Matematico della Università di Padova, Volume 88  (1992), p. 83-110
@article{RSMUP_1992__88__83_0,
     author = {Citti, Giovanna},
     title = {On the exterior Dirichlet problem for $\Delta u - u + f( x, u) = 0$},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {88},
     year = {1992},
     pages = {83-110},
     mrnumber = {1209117},
     zbl = {0803.35050},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_1992__88__83_0}
}
Citti, Giovanna. On the exterior Dirichlet problem for $\Delta u - u + f( x, u) = 0$. Rendiconti del Seminario Matematico della Università di Padova, Volume 88 (1992) , pp. 83-110. http://www.numdam.org/item/RSMUP_1992__88__83_0/

[1] H. Berestycki - P. L. LIONS, Nonlinear scalar field equations I. Existence of a ground state, Arch. Rational Mech. Anal., 82 (1983), pp. 313-346. | MR 695535 | Zbl 0533.35029

[2] F.V. Atkinsons - L.A. Peletier, Ground states of - Δu = f(u) and the Emden-Fowler equation, Arch. Rational Mech. Anal., 93 (1986), pp. 103-127. | Zbl 0606.35029

[3] W.Y. Ding - W. M. NI, On the existence of positive entire solutions of a semilinear elliptic equation, Arch. Rational Mech. Anal., 91 (1986), pp. 283-308. | MR 807816 | Zbl 0616.35029

[4] P.L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case, part 1, Ann. I. H. P. Anal. non linéaire, v. 1, n. 2 (1984), pp. 109-145. | Numdam | MR 778970

[5] P.L. Lions, The concentration-compactness principle in the calculus of variations. The locally compact case, part 2, Ann. I. H. P. Anal. non linéaire, v. 1, n. 4 (1984), pp. 223-283. | Numdam | MR 778974 | Zbl 0704.49004

[6] V. Benci - G. CERAMI, Positive solutions of some nonlinear elliptic problems in exterior domains, Arch. Rational Mech. Anal., 94 (1987), pp. 283-300. | MR 898712 | Zbl 0635.35036

[7] P.L. Lions, On positive solutions of semilinear elliptic equations in unbounded domains, in Nonlinear Diffusion Equations and Their Equilibrium States II (W. M. NI, L. A. PELETIER and J. SERRIN, Eds.), Springer-Verlag, New York/ Berlin, 1988, pp. 85-121. | MR 956083 | Zbl 0685.35039

[8] M.K. Kwong, Uniqueness of positive solutions of Δu - u + up = 0 in Rn, Arch. Rational Mech. Anal., 105 (1989), pp. 243-266. | Zbl 0676.35032

[9] A. Bahri - P.L. Lions, On the existence of a positive solution of semilinear elliptic equations in unbounded domains, to appear. | Numdam | MR 1450954 | Zbl 0883.35045

[10] C.V. Coffman - M.M. Marcus, Superlinear elliptic Dirichlet problems in almost spherically symmetric exterior domains, Arch. Rational Mech. Anal., 96 (1986), pp. 167-197. | MR 853972 | Zbl 0664.35028

[11] M.K. Kwong - L. Zhang, Uniqueness of the positive solution of Δu + f(u) = 0, preprint MCS-P117-1289.

[12] K Mcleod - J. Serrin, Uniqueness of positive radial sotutions of Δu + f(u) = 0 in Rn, Arch. Rational Mech. Anal., 99 (1987), pp. 115-145. | Zbl 0667.35023

[13] B. Gidas - W.M. Ni - L. Niremberg, Symmetry of positive solutions of nonlinear elliptic equations in Rn, Adv. Math. Suppl. Stud., 7-A, Math. Anal. Appl. Part A (1981), pp. 369-402. | Zbl 0469.35052

[14] M. Badiale - G. Citti, Concentration compactness principle and quasilinear elliptic equations in Rn, Comm. part. diff. Equations, 16, 11 (1991), pp. 1795-1818. | MR 1135920 | Zbl 0784.35024